# SDR COMA9810086

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET ANTI-ICE SYSTEM FAILED.  REPAIRED CORROSION ON WIRING CONNECTIONS AT THE EJECTOR FLOW VALVE.
